# SDR SWAA2014081330813

- Difficulty date: August 9, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 300,250 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200005
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT LENS COVER LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
